# SDR AALA201504279012

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,302 hours, 938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 465 EN-ROUTE, DOOR 4L CHECK PRESS, LIGHT ILLUMINATED AFTER PUSHBACK.  THE FLIGHT RETURNED TO THE GATE FOR MX.  SERVICED THE 4L DOOR BOTTLE WITH NITROGEN.
